Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256161
Title: Нелинейное уравнение, связанное с уравнением sine-gordon, и третье уравнение Пенлеве
Authors: Громак, В. И.
Луцевич, Ж. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1993
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1993. – № 2. – С. 55-59.
Abstract: By virtue of the reduction of the special one- and two-dimension partial differential equations to the third Painleve equation, their Backlund transformations and exact solutions are constructed
URI: https://elib.bsu.by/handle/123456789/256161
ISSN: 0321-0367
Appears in Collections:1993, №2 (май)

Files in This Item:
File Description SizeFormat 
55-59.pdf194,26 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.